# SDR A6WA201040939

- Difficulty date: November 1, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD CRACKED AROUND BRAKE PUSH-PULL ROD.  REPAIRED BULKHEAD AT FS 202.00 BY FULLY INCORPORATING REO 601R-53-11-2009.
